# SDR FDKA2009062100132

- Difficulty date: June 21, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 11,327 hours, 11,255 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6267 ORF TO CVG.  AFT CEILING EMERGENCY EXIT LOCATOR FWD SIDE LIGHT OUT.  MX CLEANED AND RE-SECURED CONNECTORS, OPS GOOD.
